# SDR BA05002

- Difficulty date: January 24, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N676UW
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Engine: Pwa PW4168A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 57A821001
- Condition: Shingled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW HAD VIBRATION INDICATIONS FROM THE RIGHT ENGINE.  THE CREW ALSO REPORTED AIRFRAME VIBRATION.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE NR 1 FAN BLADE SET (24 TOTAL).  DAMAGE DUE TO GROUND INGESTION OF SNOW/SLUSH PRIOR TO TAKEOFF.
